Publication Abstract Display
Type: Published Manuscript
Title: A likelihood approximation and shrinkage for unbalanced repeated measures.
Authors: Abramson I, Wolfson T, and the HNRC Group
Year: 2002
Publication: Sankhya Series B
Volume: 64 Issue: 3 Pages: 301-321
Abstract:"SUMMARY. A simplifying likelihood approximation based on a sufficient data reduction by least squares is given for the mixed repeated measures (RM) model. Efficient parameter estimation is based on the approximation and on a transparent and numerically simple EM--algorithm. BLUPs of the random effects are obtained by an empirical Bayes shrinkage applicable even under relaxed distributional assumptions, and an application to an HIV case study is illustrated with graphics.

return to publications listing